# SDR DLM88981179

- Difficulty date: May 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907DE
- Make and model: Doug MD-88
- Aircraft serial: 53416
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Exposed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERG TRACK LIGHTING HAS EXPOSED WIRES AT LAST ROW OF FIRST CLASS.  REPLACED EMERGENCY TRACK LIGHT BULB AND LENS ASSY.
